# SDR SWAA2023070573639

- Difficulty date: June 30, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N8831L
- Make and model: Boeing 737-8
- Aircraft serial: 67482
- Aircraft time: 1,598 hours, 918 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Part number: UNKNOWN
- Condition: False Activation
- Location: Zn 100 Fus Lower
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO BRAKE DISARM AND ANTISKID INOP LIGHT ILLUMINATED JUST PRIOR TO TAKEOFF<[01] PERFORMED ANTI-SKID/AUTO BRAKE BITE. NO FAULTS FOUND. NO FAULT HISTORY. MM 32-42-00.
